# SDR CA141031018

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 26,751 hours
- Engine: Ge CFM567B24
- System (JASC): 2330 · Entertainment System
- Part: Control Box
- Condition: Odor
- Location: Live Tv Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A BURNING PLASTIC ODOR AROUND ROW 21. MAINTENANCE ISOLATED FAULT TO LTV BOX AT ROW 21 D-E-F. LIVE TV SYSTEM WAS DEACTIVATED AND SYSTEM PLACED ON MEL. FURTHER TROUBLESHOOTING IS REQUIRED TO IDENTIFY THE UNIT THAT CAUSED THE ISSUE AND CLEAR THE MEL. THIS SDR WILL BE UPDATED WHEN THIS INFORMATION IS AVAILABLE.
